# SDR UALA2010050301475

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 51,732 hours, 6,203 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ECONOMY GALLEY IN AISLE AT 4LT AND IN GALLEY UNIT PROPER ARE INOPERATIVE.  REPLACED SHORTED EMERGENCY LIGHT SECTION. OPS ARE NORMAL.
